# SDR AALA202510230424

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 45,648 hours, 19,425 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTS LAVATORY-D DOOR IS HARD TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202510210424): REMOVED AND REPLACED LAVATORY-D DOOR. PER CMM 25-40-64. OPERATIONAL CHECK GOOD**(CLOSED).
